| Model Number |
01.26.2848MHC |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in complaining of a leg length discrepancy and the cause is unknown.At about 1 year and 2 months post primary, the surgeon revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 june 2023: lot 2116151: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-21.No anomalies found related to the problem.To date, 154 items of the same lot have been sold without any similar reported event in the period of review.Other device involved: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2113556: (b)(4) items manufactured and released on 13-dec-2021.Expiration date: 2026-11-23.No anomalies found related to the problem.To date, 131 items of the same lot have been sold without any similar reported event in the period of review.